CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Conservative explicit local time-stepping schemes for the shallow water equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 382, 页码: 152-176
Authors:  Hoang, Thi-Thao-Phuong;  Leng, Wei;  Ju, Lili;  Wang, Zhu;  Pieper, Konstantin
Favorite  |  View/Download:3/0  |  Submit date:2019/04/02
Shallow water equations  Local time-stepping  Strong stability preserving Runge-Kutta  Finite volume  Mass conservation  Potential vorticity  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
A family of new explicit, revertible, volume-preserving numerical schemes for the system of Lorentz force 期刊论文
PHYSICS OF PLASMAS, 2016, 卷号: 23, 期号: 12, 页码: 8
Authors:  Tu, Xiongbiao;  Zhu, Beibei;  Tang, Yifa;  Qin, Hong;  Liu, Jian;  Zhang, Ruili
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Explicit Symplectic Methods for the Nonlinear Schrodinger Equation 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2009, 卷号: 6, 期号: 3, 页码: 639-654
Authors:  Guan, Hua;  Jiao, Yandong;  Liu, Ju;  Tang, Yifa
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Explicit symplectic method  L-L-N splitting  nonlinear Schrodinger equation  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
Numerical computations for long-wave short-wave interaction equations in semi-classical limit 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2008, 卷号: 227, 期号: 19, 页码: 8489-8507
Authors:  Chang, Qianshun;  Wong, Yau-Shu;  Lin, Chi-Kun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
numerical methods  finite-difference schemes  long-wave short-wave interaction equations  semi-classical limit  
Explicit square conserving schemes of Landau-Lifshitz equation with Gilbert component 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 1, 页码: 73-78
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
explicit square conserving scheme  Lie-group method  RK-Cayley method  RK method  Landau-Lifshitz equation